Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic planetoids


Author: Daniel Buchanan
Journal: Trans. Amer. Math. Soc. 23 (1922), 409-431
MSC: Primary 70F15; Secondary 70F07
MathSciNet review: 1501209
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F15, 70F07

Retrieve articles in all journals with MSC: 70F15, 70F07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501209-1
PII: S 0002-9947(1922)1501209-1
Article copyright: © Copyright 1922 American Mathematical Society